Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 3, Issue 5

Open AccessArticle
A Study of the S-Generalized Gauss Hypergeometric Function and Its Associated Integral Transforms
Turkish Journal of Analysis and Number Theory. 2015, 3(5), 116-119. DOI: 10.12691/tjant-3-5-1
Pub. Date: December 03, 2015Views: 5968Downloads: 4131Citations: 4
Open AccessReview Article
A Note on Hermite poly-Bernoulli Numbers and Polynomials of the Second Kind
Turkish Journal of Analysis and Number Theory. 2015, 3(5), 120-125. DOI: 10.12691/tjant-3-5-2
Pub. Date: December 05, 2015Views: 4563Downloads: 3160Citations: 3
Open AccessArticle
The Standard Representation of the Symmetric Group Sn over the Ring of Integers
Turkish Journal of Analysis and Number Theory. 2015, 3(5), 126-127. DOI: 10.12691/tjant-3-5-3
Pub. Date: December 14, 2015Views: 4565Downloads: 3220
Open AccessArticle
New Extensions of Some Known Special Polynomials under the Theory of Multiple q-Calculus
Turkish Journal of Analysis and Number Theory. 2015, 3(5), 128-139. DOI: 10.12691/tjant-3-5-4
Pub. Date: December 16, 2015Views: 8479Downloads: 7112Citations: 10
Open AccessArticle
An Explicit upper Bound of the Argument of Dirichlet L-functions on the Generalized Riemann Hypothesis
Turkish Journal of Analysis and Number Theory. 2015, 3(5), 140-144. DOI: 10.12691/tjant-3-5-5
Pub. Date: December 18, 2015Views: 3715Downloads: 2715